The action of a Markov process on a system of differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1371-1384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a2,
author = {G. N. Mil'shtein and Yu. M. Repin},
title = {The action of a {Markov} process on a system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1371--1384},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a2/}
}
G. N. Mil'shtein; Yu. M. Repin. The action of a Markov process on a system of differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1371-1384. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a2/